RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 3, Pages 365–386 (Mi izv3749)  

This article is cited in 9 scientific papers (total in 9 papers)

Theory of planigons

B. N. Delone


Full text: PDF file (2117 kB)

Bibliographic databases:

Received: 26.06.1958

Citation: B. N. Delone, “Theory of planigons”, Izv. Akad. Nauk SSSR Ser. Mat., 23:3 (1959), 365–386

Citation in format AMSBIB
\Bibitem{Del59}
\by B.~N.~Delone
\paper Theory of planigons
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 3
\pages 365--386
\mathnet{http://mi.mathnet.ru/izv3749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126207}
\zmath{https://zbmath.org/?q=an:0088.13404}


Linking options:
  • http://mi.mathnet.ru/eng/izv3749
  • http://mi.mathnet.ru/eng/izv/v23/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Proc. Steklov Inst. Math., 239 (2002), 136–158  mathnet  mathscinet  zmath
    2. Phys. Usp., 45:2 (2002), 221–225  mathnet  crossref  crossref  isi
    3. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Comput. Math. Math. Phys., 43:6 (2003), 754–765  mathnet  mathscinet  zmath  elib
    4. R. V. Galiulin, “Dvumernye diskretnye gruppy s konechnoi fundamentalnoi oblastyu, ikh fizicheskii i gumanitarnyi smysly”, Zh. vychisl. matem. i matem. fiz., 45:8 (2005), 1331–1344  mathnet  zmath  elib
    5. V. S. Makarov, P. V. Makarov, “On the enumeration of Archimedean polyhedra in the Lobachevsky space”, Proc. Steklov Inst. Math., 275 (2011), 90–117  mathnet  crossref  mathscinet  isi
    6. Banaru A.M., Banaru G.A., “Kairskaya mozaika i topologiya sloistykh kristallogidratov”, Vestnik moskovskogo universiteta. seriya 2: khimiya, 52:3 (2011), 192–193  elib
    7. Elizaveta Zamorzaeva, “Isohedral tilings on Riemann surfaces of genus 2”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 17–28  mathnet  mathscinet  zmath
    8. L. N. Romakina, “Fan triangulations of a hyperbolic plane of positive curvature”, Siberian Adv. Math., 24:3 (2014), 204–221  mathnet  crossref  mathscinet
    9. Elizaveta Zamorzaeva, “Isohedral tilings by $8$-, $10$- and $12$-gons for hyperbolic translation group of genus two”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 74–84  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:353
    Full text:230
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019